DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/14502

Arxiu Descripció MidaFormat
edge-d-r-eurocomb(14-03).pdfArticle principal147,75 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Camara, M. [et al.]. Edge distance-regular graphs. "Electronic notes in discrete mathematics", 2011, vol. 38, p. 221-226.
Títol: Edge distance-regular graphs
Autor: Cámara Vallejo, Marc Veure Producció científica UPC; Dalfó Simó, Cristina Veure Producció científica UPC; Fàbrega Canudas, José Veure Producció científica UPC; Fiol Mora, Miquel Àngel Veure Producció científica UPC; Garriga Valle, Ernest Veure Producció científica UPC
Data: 2011
Tipus de document: Article
Resum: Edge-distance-regularity is a concept recently introduced by the authors which is similar to that of distance-regularity, but now the graph is seen from each of its edges instead of from its vertices. More precisely, a graph Γ with adjacency matrix A is edge-distance-regular when it is distance-regular around each of its edges and with the same intersection numbers for any edge taken as a root. In this paper we study this concept, give some of its properties, such as the regularity of Γ, and derive some characterizations. In particular, it is shown that a graph is edge-distance-regular if and only if its k-incidence matrix is a polynomial of degree k in A multiplied by the (standard) incidence matrix. Also, the analogue of the spectral excess theorem for distance-regular graphs is proved, so giving a quasi-spectral characterization of edge-distance-regularity. Finally, it is shown that every nonbipartite graph which is both distance-regular and edge-distance-regular is a generalized odd graph.
Descripció: * distance-regularity; * local spectra; * predistance polynomials; * the spectral excess theorem; * generalized odd graphs
ISSN: 1571-0653
URI: http://hdl.handle.net/2117/14502
Apareix a les col·leccions:Altres. Enviament des de DRAC
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius